# SDR KCSA20190226301

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 26,853 hours, 4,352 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Deck Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE MAIN DECK AFT. PERFORMED OPERATIONS CHECK IAW AMM 26-14-00. NO FAULTS FOUND AT THIS TIME.
